# SDR EIAA9698

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D70
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surged
- Location: Nr 2
- Part time: 42,058 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, WHEN POWER WAS REDUCED FOR CRUISE SETTING, NR 2 ENGINE SURGED WITH INCREASING EGT ENGINE WAS SHUT DOWN AND RESTARTED WITH ABNORMALLY HIGH EGT (720) FOR IDLE THRUST POWER SETTING AT FL 350.  WITH ENGINE RESTARTED N2 AT IDLE WAS 50 PERCENT.  NO LIMITATIONS EXCEEDED.  ENGINE WAS SHUTDOWN AGAIN FOR HIGH EGT.  PERFORMED ENGINE WINDMILLING CHECK, INSPECTION OF ALL VISIBLE VANES, BLEED AND FUEL CONTROL UNIT PLUMBING WITH NO DEFECTS EVIDENT.  FULE PUMP PRESSURE CHECKED AT 600 PSI.  ENGINE IDLE RUN CARRIED OUT AND ALL PARAMETERS WITHIN LIMITS.  SUBSEQUENT FLT WAS NORMAL.  (M)
